| Catalog Number |
SRM-640 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow up report to a medwatch submitted under manufacture report number 9617229-2023-17988.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: no complaint against the device.
Event or Problem Description
Patient reported "possible rupture, pain, different in texture and different in droopiness".Later healthcare professional reported possible rupture.Later healthcare professional reported that the reason for removal was an event on the contralateral side.This record is for the left side.The device was explanted.